# SDR 2008FA0000366

- Difficulty date: May 24, 2008
- Submitted: July 9, 2008
- Operation: General aviation
- Aircraft: N75528
- Make and model: Cessna 172N
- Aircraft serial: 17267783
- Engine: Lyc O320H2AD
- System (JASC): 7603 · Power Lever
- Part: Arm
- Condition: Broken
- Location: Throttle Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT CONNECTING CARBURETOR THROTTLE ARM TO THROTTLE CABLE FAILED RESULTING IN THROTTLE STICKING OPEN. PILOT PLACED MIXTURE CONTROL IN IDLE CUTOFF POSITION AND ATTEMPTED TO GLIDE TO RUNWAY AT AIRPORT. AIRCRAFT IMPACTED POWER LINES SHORT OF RUNWAY. BOLT WAS NOT RECOVERED. (K)
